Shock-induced ignition of thermally sensitive explosives

Sharpe, G.J. and Short, M. (2004) Shock-induced ignition of thermally sensitive explosives. IMA Journal of Applied Mathematics, 69 (5). pp. 493-520. ISSN 1464-3634

Abstract

Metadata

Copyright, Publisher and Additional Information: © 2004 by Institute of Mathematics and its Applications. Published by Oxford University Press on behalf of the Institute of Mathematics and its Applications. Available from the publisher's web site.
Keywords: chemical reactions, detonation, numerical simulation
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Mechanical Engineering (Leeds) > Institute of Engineering Thermofluids, Surfaces & Interfaces (iETSI) (Leeds)
Depositing User: Repository Officer
Date Deposited: 31 Mar 2008 09:25
Last Modified: 18 Jun 2015 17:25
Published Version: http://dx.doi.org/10.1093/imamat/69.5.493
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: 10.1093/imamat/69.5.493

Share / Export

Statistics